# SDR 95ZZZX5855

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370PA
- Make and model: Boeing 727231
- Aircraft serial: 22542
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Chord
- Part number: 65C33023
- Condition: Cracked
- Location: Fs 990 Str 29r
- Part time: 26,579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION/CRACK 8 INCHES LONG, BS 990, STR 29R, AT RADIUS OF KEEL BEAM CHORD.  SUSPECT WATER ENTRAPMENT.  SUBMITTER SUGGESTS TO INSPECT AND APPLY CORROSION INHIBITOR.
